# SDR REXA2019062201068

- Difficulty date: June 22, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 27,318 hours, 18,055 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670324294
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

[ IN REFERENCE NRC 0078 ] INITIAL INSPECTION: CORROSION ON STRINGER SPLICE 26R IN STA. FS= 327 TO FS= 337 AT MAIN AVIONICS COMPARTMENT. (E/ E) [ TASK 900-53-140-300 APPENDIX A ] TCI: 100-09, 100-09E4, 100-09E5 LEVEL CORROSION 2. STRINGER SPLICE 26R IN STA. FS= 327 TO FS= 337 AT MAIN AVIONICS COMPARTMENT WAS REPLACED PER SRM 51-42-06-001-001-A01 PAR. 6C.
